# SDR DHL2003604785

- Difficulty date: June 17, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 46110671
- Condition: Corroded
- Location: Bulkhead
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT PRESSURE BULKHEAD FRAME CORRODED STA 70.000, L-28L - L-32L.  REMOVED FASTENERS AND ATTACH FITTING (04 EA).  REMOVED CORROSION ON FRAME STA.70.000, L-28L - L-32L, FOUND OUT OF LIMITS.  PERFORMED EDDY CURRENT INSPECTION.  CLEANED, TREATED AND PRIMED AREA.  FABRICATED REPAIR ANGLES (02 EA) (301 0.500H STEEL 0.050).  FABRICATED ATTACH FITTINGS (04 EA).  PERFORMED LIQUID PENETRANT INSPECTION TO NEW FITTINGS.  CLEANED, TREATED AND PRIMED NEW FITTINGS.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED REPAIR ANGLE AND NEW ATTACH FITTING WITH NEW FASTENERS IAW EODHL-030510, ED-3380, EODHL-030571, EODHL-030572, SRM 51-1-20D PG 9, SRM 51-3-0 PG 1, SRM 51-1-21 PG 1.
